# SDR UIEA2025031900235

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lens
- Part number: AML51C10W
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH "MAIN DECK CARGO", LENS BROKEN.( MAIN DECK CARGO LIGHTS SWITCH LENS WAS REPLACED IAW AMM 33-34-00-900-801 REV 144 22DEC24 MAIN DECK CAR GO LIGHTS SWITCH, SATISFACTORY TEST IAW AMM 33-34-00-700-801 REV 144 22DEC24. NO FURTHER DEFECTS NOTED. )
